Suffering from hair loss. Took medication. Now suffering from erectile disfunction. Guide?

default
Posted on Wed, 12 Jun 2013 in Men's Health
Question: Dear Sir, i have been suffering from hair loss problem due to androgenetic alopecia and three years back I took Finopecia (Finasteride) tablets for around years but that time I did not suffer from any problem then after I had sufficient hair on my head and i discontinued finopecia tablets. in 2012, once again my hairs started thinning at rapid rate and then I once again started taking Finopecia tablets alongwith Minidoxil lotion. After taking medication for about 3 months, I noticed that I am suffering from erectile disfunction (It is also true that I have been masturbating ). in Feb 2013 i noticed that problem and I stopped taking Finasteride (Finopecia) tablets and expected my disfunction to cease but it seems that I have not yet recovered. I discontinued minidoxil lotion recently. Kindly guide me in this regard
doctor
Answered by Dr. P. T. Patil 34 minutes later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have been taking Finesteride for alopecia.

Fenesteride is a drug known to have side effects like erectile dysfunction .It takes long time to recover and get back your libido and erectile function even after discontinuing the medicine..

Please consult qualified Urologist for assessment and explore the feasibility of getting good hard erection by taking drugs like Phospho Diestarase Inhibitors like Sildenafil ( Viagra) till you get natural erection.

Do not worry you will definitely regain your sexual potency and erection after few months .Stop the lotion Minidoxil.which you are using now.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr.Patil..







Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10139 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Beta-lactam

doctor1 MD

Hi there,

I have ED and have been on viagra for 10+ years. From time to time , once in a blue moon I will take one and not able to maintain an...

doctor1 MD

hi i had taken valparin chrono tablets (300 mg in morning & 500 mg at night) for 4 yrs ...for the treatment of neurocysticercosis..now as adviced...

doctor1 MD

69 yr old male,stent to rca in 2009. echo normal with ejection rate of 55-60.B P130/80.wt. 61 kg, ht. 5'6'.no sugar problem.Can I use tadalafil? I...

doctor1 MD

I ve been having insomnia and consequest migraine headaches for the past 8 years. The very first neurologist i met had prescribed me an MRI which...

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2